Alert archive / North Dakota / Wind Advisories in 2005
Wind Advisory 12, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Nov 18, 2005, 3:18 AM MST for 32 counties in North Dakota. It took effect at Nov 18, 2005, 2:00 PM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2005, 3:18 AM MST (10:18 UTC)
- In effect from
- Nov 18, 2005, 2:00 PM MST
- Expired
- Nov 19, 2005, 3:49 AM MST
- In force
- 14 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 181018 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 418 AM CST FRI NOV 18 2005 ...A WIND ADVISORY IS IN EFFECT FOR NORTHWEST NORTH DAKOTA LATE THIS AFTERNOON THROUGH MIDNIGHT...AND FOR SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON THROUGH SATURDAY MORNING... .A LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS SASKATCHEWAN AND MANITOBA TODAY AND EARLY TONIGHT. STRONG NORTHWEST WINDS OF 30 TO 40 MPH WILL DEVELOP ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON. THE WINDS WILL DIMINISH SLOWLY AFTER MIDNIGHT TONIGHT AS THE LOW EXITS THE REGION. IN ADDITION TO THE STRONG WINDS...RAIN SHOWERS WILL DEVELOP THIS AFTERNOON THEN CHANGE TO SNOW EARLY TONIGHT. SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT...GENERALLY LESS THAN AN INCH. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD BE PREPARED FOR THE STRONG WINDS. NDZ001-002-009-010-017-181830- /O.NEW.KBIS.WI.Y.0012.051118T2100Z-051119T0600Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY 418 AM CST FRI NOV 18 2005 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON THEN DIMINISH SLOWLY AFTER SUNSET TO 20 TO 30 MPH BY MIDNIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ018-031>033-040-041-043-044-181830- /O.NEW.KBIS.WI.Y.0012.051118T2100Z-051119T1200Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 418 AM CST FRI NOV 18 2005 /318 AM MST FRI NOV 18 2005/ ...WIND ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON...THEN CONTINUE THROUGH THE NIGHT...DIMINISHING TOWARD MORNING TO 20 TO 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS73 KBIS 181637 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1037 AM CST FRI NOV 18 2005 ...A WIND ADVISORY IS IN EFFECT FOR NORTHWEST NORTH DAKOTA LATE THIS AFTERNOON THROUGH MIDNIGHT...AND FOR SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON THROUGH SATURDAY MORNING... .A LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS SASKATCHEWAN AND MANITOBA TODAY AND EARLY TONIGHT. STRONG NORTHWEST WINDS OF 30 TO 40 MPH WILL DEVELOP ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON. THE WINDS WILL DIMINISH SLOWLY AFTER MIDNIGHT TONIGHT AS THE LOW EXITS THE REGION. IN ADDITION TO THE STRONG WINDS... RAIN SHOWERS WILL DEVELOP THIS AFTERNOON THEN CHANGE TO SNOW EARLY TONIGHT. SNOW ACCUMULATIONS ARE EXPECTED TO BE LIGHT... GENERALLY LESS THAN AN INCH. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD BE PREPARED FOR THE STRONG WINDS. NDZ001-002-009-010-017-190045- /O.CON.KBIS.WI.Y.0012.051118T2100Z-051119T0600Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY 1037 AM CST FRI NOV 18 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON THEN DIMINISH SLOWLY AFTER SUNSET TO 20 TO 30 MPH BY MIDNIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ018-031>033-040-041-043-044-190045- /O.CON.KBIS.WI.Y.0012.051118T2100Z-051119T1200Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 1037 AM CST FRI NOV 18 2005 /937 AM MST FRI NOV 18 2005/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS AFTERNOON TO 6 AM CST /5 AM MST/ SATURDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON... THEN CONTINUE THROUGH THE NIGHT...DIMINISHING TOWARD MORNING TO 20 TO 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RSL
000 WWUS73 KBIS 182100 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 300 PM CST FRI NOV 18 2005 ...A WIND ADVISORY IS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA TONIGHT... .DEEP LOW PRESSURE...MOVING ACROSS SOUTHERN MANITOBA...WILL BRING 30 TO 40 MPH WINDS TO NORTHWEST NORTH DAKOTA THIS EVENING. THE WINDS WILL OVER SPREAD THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA BY MIDNIGHT. SOME RAIN SHOWERS...EARLY TONIGHT...AND SNOW FLURRIES LATE TONIGHT WILL ACCOMPANY THE WINDS. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD BE PREPARED FOR THE STRONG WINDS. NDZ003>005-011>013-019-021-022-190500- /O.EXB.KBIS.WI.Y.0012.051119T0300Z-051119T1200Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-MCLEAN- SHERIDAN- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...GARRISON...MCCLUSKY 300 PM CST FRI NOV 18 2005 /200 PM MST FRI NOV 18 2005/ ...WIND ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 6 AM CST /5 AM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 6 AM CST /5 AM MST/ SATURDAY. NORTHWEST WINDS OF 30 TO 40 MPH WILL REACH NORTH CENTRAL NORTH DAKOTA AROUND 9 PM CST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ020-023-025-034>037-042-045>048-050-051-190500- /O.EXB.KBIS.WI.Y.0012.051119T0600Z-051119T1200Z/ OLIVER-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CENTER...HARVEY...CARRINGTON...MANDAN... BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 300 PM CST FRI NOV 18 2005 /200 PM MST FRI NOV 18 2005/ ...WIND ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 6 AM CST /5 AM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 6 AM CST /5 AM MST/ SATURDAY. NORTHWEST WINDS OF 30 TO 40 MPH WILL REACH SOUTH CENTRAL NORTH DAKOTA BY MIDNIGHT TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ001-002-009-010-017-190500- /O.EXT.KBIS.WI.Y.0012.051118T2100Z-051119T1200Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY 300 PM CST FRI NOV 18 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH LATE THIS AFTERNOON...AND WILL PERSIST OVERNIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ018-031>033-040-041-043-044-190500- /O.CON.KBIS.WI.Y.0012.000000T0000Z-051119T1200Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 300 PM CST FRI NOV 18 2005 /200 PM MST FRI NOV 18 2005/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SATURDAY. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH LATE THIS AFTERNOON...AND WILL PERSIST OVERNIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RSL
000 WWUS73 KBIS 190428 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1028 PM CST FRI NOV 18 2005 ...A WIND ADVISORY IS IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA TONIGHT... .DEEP LOW PRESSURE...MOVING ACROSS SOUTHERN MANITOBA...WILL BRING 30 TO 40 MPH WINDS TO NORTHWEST AND CENTRAL NORTH DAKOTA TONIGHT. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD BE PREPARED FOR THE STRONG WINDS. NDZ001>005-009>013-017>019-021-022-031>033-040-041-043-044-191200- /O.CON.KBIS.WI.Y.0012.000000T0000Z-051119T1200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON... MCCLUSKY...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 1028 PM CST FRI NOV 18 2005 /928 PM MST FRI NOV 18 2005/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SATURDAY. NORTHWEST WINDS OF 30 TO 40 MPH CAN BE EXPECTED TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ020-023-025-034>037-042-045>048-050-051-191200- /O.CON.KBIS.WI.Y.0012.051119T0600Z-051119T1200Z/ OLIVER-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CENTER...HARVEY...CARRINGTON...MANDAN... BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 1028 PM CST FRI NOV 18 2005 /928 PM MST FRI NOV 18 2005/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SATURDAY. NORTHWEST WINDS OF 30 TO 40 MPH WILL CAN BE EXPECTED TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WAA
000 WWUS73 KBIS 191049 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 449 AM CST SAT NOV 19 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191200- /O.CAN.KBIS.WI.Y.0012.000000T0000Z-051119T1200Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 449 AM CST SAT NOV 19 2005 /349 AM MST SAT NOV 19 2005/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND ADVISORY. GUSTY NORTHWEST WINDS OF 15 TO 30 MPH CAN BE EXPECTED TODAY...BUT THE WINDS WILL REMAIN BELOW WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 18, 2:00 AM MST, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 18, 2:00 AM MST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 AM CST FRI NOV 18 2005 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT... THE GFS AND NAM ARE IN GOOD AGREEMENT ON MOVING A SURFACE LOW RAPIDLY ACROSS ALBERTA AND MANITOBA TODAY AND EARLY TONIGHT. WESTERN AND CENTRAL NORTH DAKOTA WILL REMAIN ON THE SOUTHWEST WARM SIDE OF THE LOW AND PUSHING DAYTIME TEMPS WELL ABOVE NORMAL. SATELLITE SHOWS AN EXTENSIVE AREA OF MID AND HIGH CLOUDS MOVING DOWN OVER THE STATE SO FILTERED SUN OR NO SUN SHOULD HINDER HEATING. MAV MOS LOOKS THE BETTER OF THE TWO MODELS...AS MORNING TEMPS ARE ALREADY WELL ABOVE NORMAL. WILL ISSUE A WIND ADVISORY FOR WESTERN NORTH DAKOTA THIS AFTERNOON...ENDING IN THE NORTHWEST BY MIDNIGHT...AND CONTINUING IN THE SOUTHWEST THROUGH 12Z. BOTH MODELS SHOW 50 KT WINDS AT 850 MB BY 00Z...BUT THEIR SOUNDINGS TEND TO KEEP A SMALL INVERSION THROUGH THE AFTERNOON. CONSEQUENTLY...STRONG WINDS MAY NOT BE ABLE TO TRANSFER MOMENTUM TO THE SURFACE AND WINDS SHOULD STAY IN THE ADVISORY RANGE. EXPECT TO SEE SCATTERED SHOWERS DEVELOP IN THE LATE AFTERNOON...CHANGING TO SNOW TONIGHT. SHOULD NOT SEE MUCH ACCUMULATION AS MOST PRECIP SHOULD FALL AS RAIN. REST OF FORECAST TRENDS TOWARD MILD AS THE UPPER LEVEL RIDGE OVER THE WEST PUSHES EAST SHUNTING WEATHER SYSTEMS NORTH OF THE FORECAST AREA. .LONG TERM...MONDAY THROUGH FRIDAY NIGHT... MODELS MAINTAIN A DRY FORECAST WITH A NORTHWEST UPPER FLOW PERSISTING MONDAY THROUGH FRIDAY. SURFACE FEATURES WILL BE INSIGNIFICANT AND HAVE WEAK PRESSURE GRADIENTS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY NORTHWEST THIS AFTERNOON AND EARLY TONIGHT WIND ADVISORY SOUTHWEST THIS AFTERNOON AND TONIGHT. && TSW/LM
Hazardous weather outlook, Nov 18, 3:05 AM MST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 405 AM CST FRI NOV 18 2005 NDZ001-002-009-010-017-018-031>033-040-041-043-044-191015- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 405 AM CST FRI NOV 18 2005 /305 AM MST FRI NOV 18 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NORTH DAKOTA NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS SASKATCHEWAN AND MANITOBA TO LAKE SUPERIOR BY MIDNIGHT TONIGHT. STRONG WINDS WILL DEVELOP IN WESTERN NORTH DAKOTA THIS AFTERNOON WITH NORTHWEST WINDS 30 TO 40 MPH EXPECTED. THE STRONG WINDS WILL CONTINUE EARLY TONIGHT...THEN DIMINISH TOWARD MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-191015- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 405 AM CST FRI NOV 18 2005 /305 AM MST FRI NOV 18 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in North Dakota, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.